# SDR AALA202208110040

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 15,663 hours, 6,083 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 4002
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 62,835 hours, 31,818 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH ELECTRICAL BURNING SMELL COMING FROM BELOW CAPTAINS FEET AREA, CREW OVERRODE THE AVIONICS BLOWER EXTRACT FANS AND ODOR WENT AWAY. MAINTENANCE REPLACED AVIONICS BLOWER EXTRACT FANS 18HQ (AALA202208110040) AND 20HQ (AALA202208116668) PER AMM 21-26-43.
